A 20-year-old female asked:
is it normal to experience nausea, fatigue and pain in abdomen when having the mirena (levonorgestrel) iud?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 14 years experience
No.: While there are side effects, such as cramping, there are normally not systemic side effects unless the placement is not correct or infection is present. See a physician for evaluation.
5456 viewsReviewed >2 years ago
Last updated Aug 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.